# SDR ASOA2013110709339

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE AT RBL 9.0, WL 94.5 BEHIND ISOLATOR AFT PRESSURE BULKHEAD FWD FACE.  REPAIRED IAW  REO601R-53-61-4206, REV C.   MAJOR REPAIR
